| Model Number |
MMT-723LNAP |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump did not alarm low battery prior to off no power alert.The customer's blood glucose was 109 mg/dl at the time of incident.The customer was advised to insert a new battery and monitor the insulin pump.The insulin pump will not be returned for analysis.